# SDR AU990752

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304010
- Condition: Failed
- Location: Nacelle
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(AUS) ENGINE OVERSPEED RESULTING IN SHUTDOWN.  INSPECTION FOUND THE FAN DECOUPLED FROM THE LP TURBINE.  THE CHIP DETECTOR WAS INSPECTED AND FOUND TO BE CONTAMINATED AND THE ENGINE OIL WAS BLACK.
